A case of pulmonary hemorrhage due to drug-induced pneumonitis secondary to ticagrelor therapy

T.J. Whitmore, J.P. O'Shea, D. Starac, M.G. Edwards, Grant Waterer

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We report a case of significant pulmonary hemorrhage developing shortly after commencing ticagrelor and aspirin therapy and requiring coronary artery bypass grafting to safely cease the antiplatelet therapy. Lung biopsy fi ndings were consistent with druginduced lung injury. Clinicians should be aware of this significant adverse event with this drug class. © 2014 American College of Chest Physicians.
Original languageEnglish
Pages (from-to)639-641
JournalChest
Volume145
Issue number3
DOIs
Publication statusPublished - 2014

Fingerprint Dive into the research topics of 'A case of pulmonary hemorrhage due to drug-induced pneumonitis secondary to ticagrelor therapy'. Together they form a unique fingerprint.

Cite this